MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PowerLine CV Catheter, Polyurethane Single-Lumen, 5F; Chronic Catheters

C.R. BARD, INC. (BASD) -3006260740 PowerLine CV Catheter, Polyurethane Single-Lumen, 5F; Chronic Catheters
Catalog Number 0700515
Medical Device Problem Codes Material Puncture/Hole (1504); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon receipt of purchase order.The external shipping box was observed to be in good condition with no visible damage; however, the product inside was found to be damaged, specifically noted to have a hole, rendering it contaminated, dirty and unsuitable for use.In addition, a quantity discrepancy was identified, as only one unit was received instead of the expected one case of five units, as indicated in the packing list documentation.There was no patient contact.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PowerLine CV Catheter, Polyurethane Single-Lumen, 5F
Common Device Name
Chronic Catheters
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25547027
Report Number3006260740-2026-04239
Device Sequence Number5649760
Product Code LJS
UDI-Device Identifier00801741036583
UDI-Public(01)00801741036583(11)260430(17)290131(10)RELP2845
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K050185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0700515
Device Lot NumberRELP2845
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown